# SDR YADA20180118001

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 76,250 hours, 72,171 cycles
- Engine: Pwa PT6A65B
- Engine time: 2,775 hours, 2,106 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 310732401
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,775 hours, 2,106 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE NR 2 ENGINE OIL SCAVENGE PUMP HOUSING WAS LEAKING THROUGH THE CASTING. OIL SCAVENGE PUMP HOUSING WAS REMOVED AND REPLACED.
